# SDR ASOA2013090608969

- Difficulty date: August 14, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 473.15-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SUPPORT HAS CORROSION BETWEEN BS 473.15 TO 499.  REPAIRED IAW GREO 601R-53-41-666, REO 601R-53-41-1726 & REO 601R-53-41-616.
